A nurse is assessing a client who has septic shock and is receiving dopamine by continuous IV infusion. Which of the following findings indicates that the nurse should increase the rate of infusion?
ATI RN Pharmacology 2026 Proctored Exam
63 questions · Page 1 of 3
ATI RN Pharmacology 2026 Proctored Exam is a nursing-school practice exam with 63 questions. It is written for nursing students preparing for this course exam and for NCLEX-style review. Every question has its own page showing the full stem, all answer options, the correct answer, and a written rationale explaining why each option is right or wrong.
Topics covered on this page: Ati rn pharmacology 2026 proctored exam.
Practice resources for this exam
Study this exam in Review mode (questions and rationales together), Tutor mode (instant feedback per question), or Exam mode (timed). You can also browse the full exam library.
Start Practice ExamQuestions 1–25 of 63
A nurse is preparing to administer heparin subcutaneously to a client. Which of the following actions should the nurse plan to take to minimize bleeding following the injection?
A nurse is preparing to transcribe a prescription for a client that reads “ondansetron 8 mg by mouth every 12 hr PRN.” Which of the following parts of the prescription should the nurse clarify with th
A nurse is preparing to mix short-acting insulin with NPH insulin from two vials. Which of the following actions should the nurse take?
A nurse is caring for a client who is taking warfarin and reports taking several new herbal supplements. The nurse should identify that which of the following supplements is contraindicated for concur
A nurse is caring for a client who has a sulfonamide allergy. Which of the following medications should the nurse identify as contraindicated?
A nurse is planning to administer a controlled substance to a client who is experiencing pain. Which of the following actions should the nurse plan to take first?
A nurse accidentally administers metformin instead of metoprolol to a client. Which of the following actions should the nurse take?
A nurse is preparing to administer a hazardous IV medication to a client. Which of the following actions should the nurse take?
A nurse is caring for a client who is receiving ondansetron IV. Which of the following findings is an indication that the ondansetron is effective?
A nurse is caring for a client who is taking rifampin. Which of the following findings should the nurse monitor for as an adverse effect of the medication?
A nurse is reviewing the list of current medications for a client who has a new prescription for nitroglycerin. The nurse should identify that which of the following client medications is contraindica
A nurse is preparing to administer a scheduled dose of warfarin to a client. Which of the following laboratory tests should the nurse review prior to administration?
A nurse is assessing a client who has heart failure and is taking furosemide. Which of the following findings should indicate to the nurse that the client is experiencing fluid volume deficit?
A nurse is preparing to administer medications to a client and notices the wrong medication was administered on the previous shift. Which of the following actions should the nurse take first after obt
A nurse is reviewing the laboratory data of a client who is receiving filgrastim. Which of the following laboratory values should the nurse monitor to evaluate the effectiveness of the treatment?
A nurse is assessing a client who is receiving a peripheral IV infusion and notes infiltration of fluid into the tissues surrounding the insertion site. Which of the following actions should the nurse
A nurse is caring for a group of clients. Which of the following situations requires an incident report?
A nurse is developing a teaching plan for an older adult client who has a new prescription for insulin glargine. Which of the following expected outcomes should the nurse include in the plan?
A nurse is caring for a client who is experiencing severe vomiting. Which of the following medications should the nurse plan to administer?
A nurse is reviewing the medication administration record for a client who has cancer and is receiving morphine via a PCA pump. Which of the following prescriptions should the nurse clarify with the p
A nurse is providing teaching to a client who has a new prescription for carbamazepine for the treatment of seizures. The nurse should instruct the client to monitor for which of the following adverse
A nurse is preparing to administer a medication to a client for the first time and needs to know about potential food and medication interactions. Which of the following actions should the nurse take?
A nurse is caring for a client who is receiving parenteral nutrition and identifies that the client has hypoglycemia. Which of the following actions should the nurse take?
A nurse is caring for a client who is receiving total parenteral nutrition. The nurse should monitor the client for which of the following adverse effects?